# SDR CALA9900512

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC150643
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORROSION FS 400 TO 420 RBL 12.  REMOVED INTERCOSTAL, FABRICATED, TREATED, PRIMED AND INSTALLED NEW INTERCOSTAL PER SRM 51-10-6, 51-10-1, 51-10-2 AND 51-30-2.
